... legs,ankles,and face are swollen.My Memory is very bad also. Does anyone have the same experience with this med? Do you know of a medication that doesn't have such bad side effects for Bi Polar.
Your poor memory.Shakiness of you legs and hands. Swelling of your face, legs and ankles are all side effects of your medication. The swollen areas of your body is in fact a serious side effect and you should seek urgent medical attention if you are taking the delayed release version of Divaproxroex . This side affect could be indicative of Liver failure which can occur with in the first 6 months of starting this treatment. see link below.
If you are not taking the delayed release version of Divaproxroex , then you are advised to check with your doctor immediately regarding these side effects. see link below.
Reading this may sound somewhat alarming, but at least you will know what action to take.
I hope everything turns out to be OK. Keep in touch (only if you want to of cause). All the best.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - I have been taking depakote for 3 weeks now starting at 750mg to 1000 and now I'm
Updated 21 Aug 2010 • 1 answer
Updated 17 Nov 2012 • 1 answer
Divalproex Sodium - I am taking 1000 MG of Divalproex. My hands and legs shake,my memory is very bad
Updated 27 Oct 2013 • 1 answer
Updated 4 Nov 2013 • 4 answers
Updated 4 Dec 2013 • 2 answers